MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device is not available for return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that two bottles did not have packaging compromising the bottles.It was further reported that the bottles were loose.There was no patient contact.Verbatim: item(s): 2 bottles are in hugh box with no packing lot(s):0001585577 date incident occurred and the 27th of novermber.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number for the device was provided, and a device history record was performed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.The product was inspected during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.Based on the available information we are not able to identify a root cause at this time.H10: pma/510k: k160437, k160450, k201155; d2: pro code: dwm, png h10: b5, g4, g7, h2, h6 (component code).H11: h6 (type of investigation, investigation results, and conclusions).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Material # 50-7510 batch # 0001585577.It was reported by customer that two bottles did not have the correct packaging to protect the bottles.It was further reported that the bottles were loose.There was no patient contact.Verbatim: rcc received a complaint via email.Email(s) attached item(s): 2 bottles are in hugh box with no packing lot(s):0001585577 date incident occurre and the 27th of novermber customer response on (b)(6) 2025: 1.Could you please provide a further description of the issue "hugh box with no packing"? the box was too big, no packing material to protect the bottles.2.Can you describe the external condition of the box upon receipt, any signs of mishandling? outside of box did not exhibit damage.3.Did you notice any unusual sounds or shifting inside the box when handling it? yes, the bottles inside were moving within the box due to no packaging material.4.Was there any damage or visible defect with the bottle? the neck supports we¿re not intact.5.When was this defect observed? during or before use? when i went to use them, noticed the neck supports were not intact, had called off and inside the bag.6.Any adverse event or serious injury reported to patient or healthcare professional? n/a if yes, please provide the details.7.Was there any indication or sound of vacuum escaping? there was no vacuum.8.Where are the bottles stored until use? stored in the bedroom of patient, left in the original box.9.Was the clamp properly closed until after activating the suction? yes 10.Were they able to use another bottle successfully? yes 11.Sample available is mentioned as yes, are you able to provide the address of the facility for us to ship the return label? yes and yes.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21185948
Report Number9680904-2024-00031
Device Sequence Number8537246
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707(11)240821(17)270207(10)0001585577
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-7510
Device Lot Number0001585577
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown